# SDR SWAA2022030445672

- Difficulty date: March 6, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 21,984 hours, 9,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 767 TO STA 787 FWD SHIELD UPPER AND LOWER SURFACE CORRODED. / REMOVED CORROSION I/A/W B737 SRM 51-10-02-0G-0 ORIGINAL MATERIAL .050; MATERIAL LOSS .012 MATERIAL REMAINING .038 FOUND TO BE OUT OF LIMITS I/A/W SRM 53-60-15-1A-1. REMOVED AND INSTALLED A NEW AFT CARGO COMPARTMENT STA 767 TO STA 787 SHIELD I/A/W BOEING DRAWING 146A0081 REV A AND BOEING SRM 51-40-02-0G-0. P/N 146A8127-12.
